Hi Everyone (If anyone bothers reading this)
I started accutane in January when I had a horrible bloodied face full of all the types of acne imaginable (pimples, cysts, nodules, the works).
Without sounding like a total prick, I was considered one of the best looking guys in my area (I know, I sound awful, but I've been told its true), I was in a relatively well known band, but now I dread performing on stage. I've never been the type of person to care about rep but, when the acne came around, I HAD to get rid of it because it was truly killing me inside- I hated to think about what others thought of me.
So this is my 4th month of accutane, I'm on 60mg at the moment and no new pimples are forming (they do very rarely but then die in a day), no new cysts - but my face is RED AS HELL!
Around previous spots there's a red, inflamed circle and parts of unaffected skin are also red. I just want my face to look normal!
Side Effects Experienced So far in my course:
-Severe depression (although probably influenced by other stuff) - seeing psychotherapist this evening.
-Rash on hands - very stubborn, comes every time I put the dosage up, goes in 2 weeks.
-Rash on neck - very strange! Has sticked around for 3 weeks but is starting to subside finally
-Eczema on arms - Just dry itchy skin, nothing too bad.
-Sunlight problems - Its getting quite bright here in London town, I feel like a vampire when it comes out ha, but yeah it hurts my eyes and skin.
-EXTREMELY dry lips- literally cracking off and bleeding, I keep chewing them (I should stop).
Anyway, its good to pour my experiences onto the internet,
If anyone bothers with this, I'll update it every week.
What I Look Like This Week...